# SDR 95ZZZX6784

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1827M
- Make and model: Beech D18S
- Aircraft serial: A394
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Condition: Out Of Position
- Location: Rt Mlg
- Part time: 9,062 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOP/ESO - AIRCRAFT GOING FROM LOP TO ESO, PILOT FELT A SMALL BUMP AFTER GEAR WAS RETRACTED.  AIRCRAFT LANDED AT ESO AND PILOT NOTICED RT GEAR DOOR OUTBOARD SIDE WAS BENT.  AIRCRAFT WAS FERRIED TO PAE FOR REPAIR.  DOOR CAUGHT SHIFTED BRAKE LINE.  NO DAMAGE TO LINE.  ISOLATED INCIDENT.  BRAKE LINE SECURED CLEAR OF DOOR ACTION.
